Jñānābha‎, Vol. 51 (1) (2021), (49-56)

A NOTE ON GENERALIZED GOL’DBERG ORDER AND GENERALIZED GOL’DBERG TYPE OF ENTIRE FUNCTION OF SEVERAL COMPLEX VARIABLES REPRESENTED BY MULTIPLE DIRICHLET SERIES


By

Chinmay Biswas Department of Mathematics,

Nabadwip, Vidyasagar College

Nabadwip (Nadia)-741302, West Bengal, India.

Email:chinmay.shib@gmail.com

Biswajit Saha

Department of Mathematics, Government General Degree College

Muragachha, Nakashipara (Nadia)-741154, West Bengal, India.

Email:sahaanjan11@gmail.com, sahabiswajitku@gmail.com

Tanmay Biswas

Rajbari, Rabindrapally, R. N. Tagore Road

P.O. Krishnagar, (Nadia)-741101, West Bengal, India.

Email:tanmaybiswas_math@rediffmail.com

(Received : October 07, 2020; Revised : October 23, 2020; Final form: February 24, 2021)

Abstract

In this paper we discuss some growth properties of entire functions of several complex variables in a domain D using the concepts of generalized Gol’dberg order and generalized Gol’dberg type of an entire function of several complex variables in a domain D which considerably extend some earlier results.


2010 Mathematics Subject Classification: 32A15

Keywords & Phrases: Entire function, multiple Dirichlet series, generalized Gol’dberg order, generalized Gol’dberg lower order, generalized Gol’dberg type, generalized Gol’dberg weak type.


[Download full paper]